MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXSK0132
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Bradycardia (1751); Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced pericardial effusion (pe) and arrhythmia.During a denovo pulmonary vein isolation and ablation for persistent atrial fibrillation (afib) procedure, a versacross access solution and farawave were selected for use.The transseptal approach was guided by fluoroscopy and transesophageal echocardiogram (tee).Pre tee images were obtained demonstrating no effusion.The versacross rf wire was used with a non-boston scientific sheath and dilator.First transseptal transseptal was too anterior per physician and it was decided to restick.The second transseptal was mid-mid and was used for pulmonary vein isolation procedure.The farawave catheter was used for pulmonary vein isolation, posterior, anterior, and lateral wall ablation.A post procedure his-ventricular (hv) measurement was recorded by the farawave catheter in basket position in right atrium.An effusion check was done again after first transseptal and immediately post procedure.Patient experienced a long pause during a spontaneous conversion from afib to sinus with a slow junctional response on the anterior wall ablation.Post procedure the patient developed hypotension and a slow junctional rhythm.Transthoracic echocardiogram (tte) was performed and showed an effusion.A temporary pacemaker was implanted through the right internal jugular vein and the patient was sent to intensive care unit.The effusion was stable and there was no pericardiocentesis performed.The patient has been discharged.No malfunctions were noted.The patient did have difficult anatomy with an anterior facing fossa ovalis.Act was therapeutic.Pe was located at pericardial space around ventricular apex probably.The device is not expected to be returned for analysis (disposed).
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23598285
Report Number2124215-2025-84757
Device Sequence Number13381419
Product Code DXF
UDI-Device Identifier00685447019879
UDI-Public(01)00685447019879(17)280618(10)37158844
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXSK0132
Device Catalogue NumberVXSK0132
Device Lot Number0037158844
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/19/2025
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient SexFemale
Patient Weight78 KG
Patient RaceWhite